# SDR DALA2020102303443

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 DURING INSPECTION FOUND CORROSION ON UPPER CHORD BEAM, STA 365.25 BETWEEN BL 0 TO RBL 2 AT FLOOR PASSENGER CABIN STRUCTURE.   REPARIED PER ERA 588248-14.
